Bulletin of the American Mathematical Society

A characterization of the factors of ordinary linear differential operators

Anton Zettl

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 3 (1974), 498-499.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535527

Mathematical Reviews number (MathSciNet)
MR0338493

Zentralblatt MATH identifier
0305.34017

Subjects
Primary: 34A30: Linear equations and systems, general 34A05: Explicit solutions and reductions
Secondary: 34A01

Citation

Zettl, Anton. A characterization of the factors of ordinary linear differential operators. Bull. Amer. Math. Soc. 80 (1974), no. 3, 498--499. https://projecteuclid.org/euclid.bams/1183535527


Export citation

References

  • 1. W. A. Coppell, Disconjugacy, Lecture Notes in Math., vol. 220, Springer-Verlag, Berlin and New York, 1971.
  • 2. E. Heinz, Halbbeschränktheit gewöhnlicher Differentialoperatoren höherer Ordnung, Math. Ann. 135 (1958), 1-49. MR 21 #743.
  • 3. M. G. Krein, Sur les operateurs differentiels auto-adjoints et leurs fonctions de Green symetriques, Mat. Sb. (N.S.) 2 (44) (1937), 1023-1072.
  • 4. A. Zettl, Factorization of differential operators, Proc. Amer. Math. Soc. 27 (1971), 425-426. MR 42 #7966.